BibTeX record journals/ita/PrellerD99

download as .bib file

@article{DBLP:journals/ita/PrellerD99,
  author       = {Anne Preller and
                  Patrice Duroux},
  title        = {Normalisation of the Theory {T} of Cartesian Closed Categories and
                  Conservativity of Extensions T[x] of {T}},
  journal      = {{RAIRO} Theor. Informatics Appl.},
  volume       = {33},
  number       = {3},
  pages        = {227--258},
  year         = {1999},
  url          = {https://doi.org/10.1051/ita:1999115},
  doi          = {10.1051/ITA:1999115},
  timestamp    = {Mon, 25 May 2020 09:15:58 +0200},
  biburl       = {https://dblp.org/rec/journals/ita/PrellerD99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics